# SDR FDEA202209062217

- Difficulty date: September 6, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418249
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 252MWF HAS SEVERAL BROKEN AND SPINNING INSERTS REMOVED AND REPLACED DAMAGED INSERTS ON FLOOR PANEL 252MWF IAW B757 SRM 53-00-50-  2R, REPAIR 2, PARA. 4.B. AND FIG. 203, SHEET 1: ORIG SUB DATE:  9/6/2022
